# SDR COEA2013110809923

- Difficulty date: October 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172158204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBEAM 7 UPPER SURFACE CORRODED ON BOTH SIDES OF THE PEDESTAL. REPAIR IAW SRAS DT/S-5716/13.
